# SDR DALA2024022302564

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,558 hours, 28,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 2L BOARDING DOOR LIFE RAFT MOORING LINE HANGING OUT. CORRECTIVE ACTION: SECURED LIFE RAFT MOORING LINE IN SLIDE ASSEMBLY PER B757 AMM 25 -66. (5427660)
